MathSciNet Relay Station
MathSciNet bibliographic data
MR2719688 (2011m:13004) 13A35 (13N10 16S32 16W20)
Bavula, V. V. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011), no. 1, 417–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement